Citation

BibTex format

@article{Liebeck:2012:blms/bdr107,
author = {Liebeck, MW and Nikolov, N and Shalev, A},
doi = {blms/bdr107},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {469--472},
title = {Product decompositions in finite simple groups},
url = {http://dx.doi.org/10.1112/blms/bdr107},
volume = {44},
year = {2012}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Nikolov,N
AU - Shalev,A
DO - blms/bdr107
EP - 472
PY - 2012///
SN - 0024-6093
SP - 469
TI - Product decompositions in finite simple groups
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/blms/bdr107
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000304538200007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 44
ER -